Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 63, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 26, 2020, 10:23 PM EDT for 6 counties in Indiana. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2020, 10:23 PM EDT (02:23 UTC)
- Expired
- Jun 26, 2020, 11:17 PM EDT
- In force
- 54 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Fulton County, IN, Kosciusko County, IN, LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 37 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:38 PM EDT | TSTM WND DMG | 1 E Plymouth, IN | TREE AND SHINGLE DAMAGE. |
| Jun 26, 10:55 PM EDT | TSTM WND DMG | 3 N Athens, IN | LARGE TREE UPROOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:57 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1233 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1733 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
855
WUUS53 KIWX 270223
SVRIWX
INC049-085-091-099-141-149-270330-
/O.NEW.KIWX.SV.W.0063.200627T0223Z-200627T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
1023 PM EDT Fri Jun 26 2020
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southwestern St. Joseph County in north central Indiana...
Northern Fulton County in north central Indiana...
Kosciusko County in north central Indiana...
Eastern Starke County in northwestern Indiana...
Marshall County in north central Indiana...
East central La Porte County in northwestern Indiana...
* Until 1130 PM EDT/1030 PM CDT/.
* At 1023 PM EDT/923 PM CDT/, a severe thunderstorm was located over
Hamlet, or near Knox, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Warsaw, Plymouth, Winona Lake, Walkerton, North Liberty, Bourbon,
Argos, Culver, North Webster, Pierceton, Mentone, Koontz Lake,
Walnut, Tippecanoe, Oak Grove, Etna Green, La Paz, Leesburg,
Claypool and Burket.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4148 8625 4144 8627 4136 8565 4118 8567
4118 8569 4105 8569 4105 8602 4113 8647
4117 8647 4117 8649 4161 8665
TIME...MOT...LOC 0223Z 279DEG 61KT 4136 8658
HAIL...<.75IN
WIND...70MPH
$$
JAL3 follow-up statements
686
WWUS53 KIWX 270245
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1045 PM EDT Fri Jun 26 2020
INC091-141-149-270254-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
St. Joseph IN-Starke IN-La Porte IN-
1045 PM EDT Fri Jun 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. JOSEPH...
EASTERN STARKE AND EAST CENTRAL LA PORTE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central, northeastern and northwestern Indiana.
LAT...LON 4148 8647 4144 8627 4136 8565 4118 8567
4118 8569 4105 8569 4105 8602 4113 8647
TIME...MOT...LOC 0244Z 279DEG 61KT 4130 8610
$$
INC049-085-099-270330-
/O.CON.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
Fulton IN-Kosciusko IN-Marshall IN-
1045 PM EDT Fri Jun 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHERN FULTON...KOSCIUSKO AND MARSHALL COUNTIES...
At 1044 PM EDT, a severe thunderstorm was located over Bourbon, or 10
miles south of Bremen, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Warsaw, Plymouth, Winona Lake, Walkerton, Bourbon, Argos, Culver,
North Webster, Pierceton, Mentone, Koontz Lake, Walnut, Tippecanoe,
Etna Green, Leesburg, Claypool, Burket, Sidney, Hoffman Lake and
Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4148 8647 4144 8627 4136 8565 4118 8567
4118 8569 4105 8569 4105 8602 4113 8647
TIME...MOT...LOC 0244Z 279DEG 61KT 4130 8610
HAIL...<.75IN
WIND...70MPH
$$
JAL385
WWUS53 KIWX 270258
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1058 PM EDT Fri Jun 26 2020
INC049-099-270306-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
Fulton IN-Marshall IN-
1058 PM EDT Fri Jun 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FULTON AND MARSHALL
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. Gusty
winds and heavy downpours are still possible with other storms.
A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northeastern Indiana.
LAT...LON 4106 8602 4109 8602 4109 8605 4141 8606
4136 8565 4118 8567 4118 8569 4105 8569
TIME...MOT...LOC 0256Z 279DEG 61KT 4127 8583
$$
INC085-270330-
/O.CON.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
Kosciusko IN-
1058 PM EDT Fri Jun 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR KOSCIUSKO COUNTY...
At 1056 PM EDT, a severe thunderstorm was located over Warsaw, moving
east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Warsaw, Winona Lake, North Webster, Pierceton, Mentone, Etna Green,
Leesburg, Claypool, Burket, Sidney, Big Barbee Lake, Ridinger Lake,
Monoquet, Hoffman Lake, Atwood, Irish Lake, Beaver Dam Lake,
Sevastopol, Beaver Dam and Little Chapman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4106 8602 4109 8602 4109 8605 4141 8606
4136 8565 4118 8567 4118 8569 4105 8569
TIME...MOT...LOC 0256Z 279DEG 61KT 4127 8583
HAIL...<.75IN
WIND...70MPH
$$
JAL611
WWUS53 KIWX 270317
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1117 PM EDT Fri Jun 26 2020
INC085-270326-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
Kosciusko IN-
1117 PM EDT Fri Jun 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR KOSCIUSKO COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with other thunderstorms.
A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northeastern Indiana.
LAT...LON 4106 8602 4109 8602 4109 8605 4141 8606
4136 8565 4118 8567 4118 8569 4105 8569
TIME...MOT...LOC 0314Z 279DEG 61KT 4121 8537
$$
JALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:01 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 26, 7:01 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 701 PM EDT Fri Jun 26 2020 .SYNOPSIS... Issued at 423 PM EDT Fri Jun 26 2020 Showers and thunderstorms are expected through the overnight hours. Some storms may be strong to severe through later tonight, with damaging winds and heavy rain the primary threat. Large hail and minor flooding are also possible. Chances for showers and thunderstorms continue into the weekend. Highs Saturday and Sunday will be in the 80s. Lows tonight will be in the 70s. && .SHORT TERM...(This Evening through Saturday) Issued at 423 PM EDT Fri Jun 26 2020 The primary severe weather threat will be focused on later this evening with the main front. A few isolated strong to severe storms are possible before the main boundary moves in later this evening. Of course all is going to depend on how things evolve upstream within the warm sector and how far north the warm front makes it given ongoing precipitation from the decaying MCV from this morning (mainly to the north/east). Across our southwest cloud cover has somewhat begun to scatter out, which has yielded ML CAPE around 1500- 2000 J/KG. Confidence re: severe weather potential is greatest with the main front later this evening, however there is uncertainty regarding how widespread the strongest storms will be. We're fighting the loss of daytime heating when the front arrives, and it may not be all that great of instability in the north given ongoing precipitation/cloud cover. However, stronger dynamics with the system and the more favorable surface-based environment across the west/southwest may be sufficient to overcome that limitation. Bulk shear is still expected to be around 35-40 knots, with around 1000-2000 J/Kg MLCAPE, but a lot will depend on how the ingredients come together. For now, SPC has maintained the enhanced risk/slight risk, and issued a watch to our western border. Main threats for us would be damaging winds, large hail, and heavy rain/localized flooding (generally limited to most intense areas of rainfall). An isolated tornado cannot be ruled out. Expect the cold front to sag southeastward overnight and eventually stall. It may end up southeast of our forecast area, it might be slightly over our southern CWA. For now, kept chance to likely pops through the day Saturday, with better chances along/south of US 24. SPC has us in a marginal risk for severe weather, but at this point confidence is low in how it shakes out given uncertainties with the front location. && .LONG TERM...(Saturday Night through Friday) Issued at 423 PM EDT Fri Jun 26 2020 Lower confidence in this long term forecast as a lot will depend on where the cold front becomes stationary, and then after that how far back northward the boundary moves as a warm front later in the period. So have generally consensus chance pops through the week associated with the location of this feature. Complicated upper level pattern, with a ridge over our CWA and an upper level low over Ontario and Quebec. Models attempt to break down this ridge on the western periphery Monday into Wednesday, and bring the upper level low down into the NE CONUS/lower Great Lakes. Have the best chances for showers and thunderstorms more towards the south and west through that time frame. Highs will be in the 80s. Model solutions diverge dramatically after that, with the GFS keeping a trough (and more precipitation) over our CWA. The ECMWF holds firmly to the ridge however, and keeps us dry and moving the trough off the eastern seaboard. Tended towards the lower end of pops from Thursday into Friday. Kept highs in the mid to upper 80s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 700 PM EDT Fri Jun 26 2020 Regional radars indicating increasing thunderstorm development over northern IL and expected to progress eastward during this TAF cycle. Current trends having arrival at KSBN around 03Z and KFWA by 05-06Z. Most observations in vicinity of current storms still maintaining VFR ceilings and will continue that trend here with MVFR visibilities possible in stronger storms with heavy downpours. Thunderstorm chances diminish overnight with lingering showers still possible. Slow moving frontal boundary will bring additional chances for showers and thunderstorms again Saturday afternoon. Southwest flow through the period...increasing low level jet will bring period of LLWS to both sites tonight. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 11 PM EDT this evening for LMZ043-046. && SYNOPSIS...MCD SHORT TERM...MCD LONG TERM...MCD AVIATION...JAL Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 26, 4:36 PM EDT, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 436 PM EDT Fri Jun 26 2020 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-272045- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 436 PM EDT Fri Jun 26 2020 /336 PM CDT Fri Jun 26 2020/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Strong to severe thunderstorms are possible through tonight. The primary hazards with these storms are damaging winds and heavy rainfall. Large hail and an isolated tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional chances for thunderstorms persist on Saturday. These storms could become strong to marginally severe with damaging wind and heavy rainfall leading to localized flooding being the primary hazards. Thunderstorms are possible on and off Sunday into Wednesday, but severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. INZ003-MIZ077-272045- La Porte-Berrien- 436 PM EDT Fri Jun 26 2020 /336 PM CDT Fri Jun 26 2020/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Tonight. Strong to severe thunderstorms are possible through tonight. The primary hazards with these storms are damaging winds and heavy rainfall. Large hail and an isolated tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are possible Saturday, then again Sunday night into Wednesday. Severe weather is not expected. There is a moderate swim risk for Lake Michigan beaches along Berrien County on Saturday. Breaking waves and currents are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LMZ043-046-272045- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 436 PM EDT Fri Jun 26 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. Strong to severe thunderstorms are possible through tonight. The primary hazards with these storms are damaging winds and heavy rainfall. Large hail cannot be ruled out. A small craft advisory is in effect through late this evening. See the latest marine weather message for details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are possible Saturday, then again Sunday night into Wednesday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 26, 9:01 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Northern Indiana
901 PM EDT Fri Jun 26 2020
MIZ077-078-270130-
Berrien-Cass-
901 PM EDT Fri Jun 26 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CASS AND
NORTHEASTERN BERRIEN COUNTIES...
At 901 PM EDT, a strong thunderstorm was located over Benton Heights,
moving east at 55 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Watervliet around 905 PM EDT.
Dowagiac around 920 PM EDT.
Other locations impacted by this storm include Magician Lake, Spinks
Corners, Millburg, Dewey Lake, La Grange, Sandy Beach and Riverside.
This includes the following highways...
Interstate 196 between mile markers 0 and 7.
Interstate 94 in Michigan between mile markers 29 and 42.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4207 8622 4207 8592 4193 8600 4210 8650
4224 8636 4224 8622
TIME...MOT...LOC 0101Z 286DEG 48KT 4212 8638
HAIL...0.25
WIND...40MPH
JBALLLocal storm report, Jun 26, 9:08 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
908 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST 1 NW BENTON HEIGHTS 42.13N 86.43W
06/26/2020 M64 MPH BERRIEN MI ASOS
&&Local storm report, Jun 26, 9:37 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
937 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND DMG 1 NE COLOMA 42.20N 86.29W
06/26/2020 BERRIEN MI BROADCAST MEDIA
MANY LARGE TREES DOWN NEAR PAW PAW LAKE.
MANY ROADS IMPASSABLE.
&&Local storm report, Jun 26, 10:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG 1 E BERTRAND 41.77N 86.25W
06/26/2020 BERRIEN MI PUBLIC
NUMEROUS LARGE BRANCHES DOWN.
&&Local storm report, Jun 26, 10:09 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 3 ESE BUCHANAN 41.81N 86.32W
06/26/2020 M68 MPH BERRIEN MI TRAINED SPOTTER
&&Special weather statement, Jun 26, 10:17 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Northern Indiana 1017 PM EDT Fri Jun 26 2020 INZ005>007-MIZ079>081-270300- Lagrange-Steuben-Elkhart-Branch-Hillsdale-St. Joseph- 1017 PM EDT Fri Jun 26 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEUBEN... NORTHEASTERN ELKHART...NORTHERN LAGRANGE...EASTERN ST. JOSEPH... BRANCH AND NORTHWESTERN HILLSDALE COUNTIES... At 1017 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Colon to near White Pigeon. Movement was east at 50 mph. Wind gusts up to 50 mph are possible with these storms. These storms will be near... Colon around 1020 PM EDT. Sturgis and Lagrange around 1035 PM EDT. Coldwater around 1040 PM EDT. Quincy around 1045 PM EDT. Litchfield around 1055 PM EDT. Hillsdale and Jonesville around 1100 PM EDT. This includes the following highways... Interstate 69 in Indiana between mile markers 354 and 357. Interstate 69 in Michigan between mile markers 1 and 19. Interstate 80 in Indiana between mile markers 101 and 145. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 500 AM EDT for north central and northeastern Indiana...and southeastern and southwestern Michigan. LAT...LON 4203 8453 4159 8517 4171 8584 4205 8534 TIME...MOT...LOC 0217Z 277DEG 43KT 4200 8533 4176 8569 HAIL...0.25 WIND...50MPH JBALL
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:30 PM EDT | Special Marine Warning | IWX | 60 min | |
| Jun 26, 9:04 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 56 min |
| Jun 26, 9:31 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 44 min |
| Jun 26, 9:34 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 41 min |
| Jun 26, 9:54 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 36 min |
| Jun 26, 10:00 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 45 min |
| Jun 26, 10:14 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph | 46 min |
| Jun 26, 10:17 PM EDT | Special Weather Statement | IWX | LaGrange | 43 min |
| Jun 26, 10:54 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 51 min |
| Jun 26, 11:07 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Huntington, Noble, Whitley | 53 min |
| Jun 26, 11:22 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 38 min |
| Jun 26, 11:46 PM EDT | Special Weather Statement | IWX | Cass | 44 min |
| Jun 27, 12:35 AM EDT | Special Weather Statement | IWX | Cass, White | 55 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | IWX | Grant | 30 min |
| Jun 27, 3:41 PM EDT | Special Weather Statement | IWX | White | 49 min |
| Jun 27, 4:20 PM EDT | Areal Flood Advisory | IWX | Cass, Miami, White | 2 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.